# SDR DALA2019081904854

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 51,317 hours, 35,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY LIGHTS ARE FLASHING IN THE ARMED POSITION. MAINTENANCE REPLACED THE AFT CABIN EMERGENCY LIGHT BATTERY AND POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK IS NORMAL. (LP #6142124)
